# SDR REXA2017041300503

- Difficulty date: April 13, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 26,067 hours, 23,416 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Control Unit
- Condition: Loose
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S OXYGEN MASK FAILED TO TEST OVER THE SPEAKER.  REPLACED THE OXYGEN BOX IAW AMM 35-11-15.  DURING OPERATIONAL CHECKS, FOUND THE AECU LOOSE IN THE RACK.   SECURED AECU 23-51-00. REPERFORMED OPERATIONAL CHECKS OF THE FO OXYGEN BOX, ALL CHECKS (AUDIO AND LEAK) GOOD.
